# SDR UPS05445127

- Difficulty date: July 24, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lhw
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING UPPER WING L/E CAVITY NOSE L/E WEB CRACK AT WS 670-680 ABOVE NR 2 PYLON AREA, (CRACK LENGTH 1.25").  WEB FABRICATED & INSTALLED AS PER SRM 57-20-03 FIG 7.
